# SDR AALA960840

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Governor
- Part number: FFG021BH
- Condition: Defective
- Location: Nr 2 Engine
- Component: Woodward
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJU - FLT 1470 - ON DESCENT TO SJU, THE NR 2 ENGINE WOULD NOT ADVANCE FROM IDLE POSITION.  LANDED SJU WITHOUT INCIDENT.  REPLACED NR 2 ENGINE FUEL GOVERNOR AND THROTTLE ANGLE TRANSDUCER.  RAN ALL NECESSARY RUN-UP CHECKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
